Open Access
Translator Disclaimer
November 1997 Dynamic and equilibrium behavior of controlled loss networks
N. G. Bean, R. J. Gibbens, S. Zachary
Ann. Appl. Probab. 7(4): 873-885 (November 1997). DOI: 10.1214/aoap/1043862415

Abstract

We study the behavior of large loss networks in which the offered traffic is subject to acceptance controls. Hunt and Kurtz proved a functional law of large numbers for the dynamics of such networks, as capacity and offered traffic are allowed to increase in proportion. However, limiting dynamics were not in general uniquely identified. We establish further results identifying these dynamics under given conditions. We also investigate the existence of fixed points for these dynamics and relate them to limiting equilibrium behavior, permitting the investigation of common modelling assumptions. We study in detail single- and two-resource networks and we give an example of bistability for the former.

Citation

Download Citation

N. G. Bean. R. J. Gibbens. S. Zachary. "Dynamic and equilibrium behavior of controlled loss networks." Ann. Appl. Probab. 7 (4) 873 - 885, November 1997. https://doi.org/10.1214/aoap/1043862415

Information

Published: November 1997
First available in Project Euclid: 29 January 2003

zbMATH: 0890.60087
MathSciNet: MR1484788
Digital Object Identifier: 10.1214/aoap/1043862415

Subjects:
Primary: 60K30
Secondary: 60F17 , 60J27

Keywords: blocking probability , Loss network , time-scale separation

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.7 • No. 4 • November 1997
Back to Top